# SDR RAIA201804010001

- Difficulty date: April 1, 2018
- Submitted: April 1, 2018
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR STICKING.  CLEANED AND LUBED MAIN CABIN DOOR. OPS CHECKED GOOD.
